# SDR C2XA00IA426

- Difficulty date: November 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION THE CENTER FLOORBEAM GUSSET STRAP UNDER THE LAV MODULE, FRAME 57 TO 60, WAS FOUND TO BE CORRODED. MX REMOVED/REPLACED THE DAMAGED GUSSET IAW EMB145 SRM 51-40-02. A/C APPROVED FOR RETURN TO SERVICE.
